Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: H. F. Baker
Title: An Introduction to the Theory of Multiply Periodic Functions
Additional book information: Cambridge University Press, 1907. Royal 8vo. xv + 335 pp.

Review Information:

Reviewer: J. I. Hutchinson
Journal: Bull. Amer. Math. Soc. 16 (1910), 516-521
DOI: https://doi.org/10.1090/S0002-9904-1910-01958-3